# SDR AALA202203249432

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 32,706 hours, 3,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 6G EMERGENCY LIGHT MISSING, INSTALLED EMERGENCY LIGHT ASSEMBLY PER CMM 25-02-67.
